# SDR QXEA200701853

- Difficulty date: December 9, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 15,898 hours, 11,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - WITH EXTERNAL POWER PLUGGED IN, THE AC GREEN POWER LIGHT CYCLES OFF AND ON AND A BURN ODOR IS NOTICED.  MAINTENANCE PLUG IN EXTERNAL POWER AND APPLIED POWER FOR OVER 15 MINUTES.  LIGHT WAS STEADY GREEN AND THERE WAS NO BURN ODOR NOTICED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
